Alert archive / New Jersey / Special Marine Warnings in 2012
Special Marine Warning 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jan 27, 2012, 9:38 AM EST. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 27, 2012, 9:38 AM EST (14:38 UTC)
- Expired
- Jan 27, 2012, 11:00 AM EST
- In force
- 82 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 87 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 2.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 323 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
514
WHUS51 KPHI 271438
SMWPHI
ANZ452>455-470-271600-
/O.NEW.KPHI.MA.W.0001.120127T1438Z-120127T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
938 AM EST FRI JAN 27 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING BETHANY BEACH...28-MILE WRECK...BUOY 2FB...BUOY 2MS...
BUOY 3FB...BUOY 4FB...CAPE MAY REEF...DEEPWATER REEF...FIVE FATHOMS
BUOY AND WILDWOOD REEF...
* UNTIL 1100 AM EST
* AT 932 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
FROM BETHANY BEACH TO 63 NM SOUTHWEST OF BETHANY BEACH...OR FROM
BETHANY BEACH TO 55 NM SOUTHWEST OF OCEAN CITY...MOVING NORTHEAST
AT 45 KNOTS.
* THESE STRONG THUNDERSTORMS WILL BE NEAR
OVER FIVE FATHOMS BUOY AND 3 NM SOUTHEAST OF BUOY 4FB BY 955 AM EST
8 NM SOUTHEAST OF 28-MILE WRECK BY 1010 AM EST
OVER DEEPWATER REEF BY 1015 AM EST
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AS THUNDERSTORMS MOVE OVER THE WATER...BOATERS CAN EXPECT GUSTY WIND
AND HIGH WAVES. MOVE TO SAFE HARBOR OR STAY CLOSE TO SHORE UNTIL THE
STORM PASSES.
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3846 7505 3858 7506 3855 7510 3857 7512
3892 7486 3944 7340 3898 7374 3878 7396
3870 7415 3859 7419 3850 7426 3832 7427
3822 7431
TIME...MOT...LOC 1437Z 238DEG 45KT 3857 7500 3772 7566
$$
TFGWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jan 27, 5:38 AM EST, 4 hours earlier.
Area forecast discussion, Jan 27, 5:38 AM EST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 AM EST FRI JAN 27 2012
.SYNOPSIS...
AN AREA OF LOW PRESSURE TO OUR WEST WILL MOVE NORTHEASTWARD DURING
THE DAY, DRAGGING A COLD FRONT ACROSS OUR AREA DURING THE AFTERNOON.
WEAK HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT. ANOTHER FRONTAL
BOUNDARY IS EXPECTED LATER SATURDAY, FOLLOWED BY A STRONGER FRONT
SUNDAY NIGHT. A LARGE HIGH PRESSURE SYSTEM WILL BUILD ACROSS THE
AREA MONDAY AND TUESDAY BEFORE SLIDING OFF THE EAST COAST. ANOTHER
FRONT MAY IMPACT THE REGION BY ABOUT WEDNESDAY WITH LOW PRESSURE
AROUND THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WARM FRONT WAS FROM ABOUT A SANDY HOOK TO WRIGHTSTOWN TO
TOLCHESTER LINE EARLY THIS MORNING. THIS WAS ABOUT 75 MILES
SOUTHEAST OF WHERE I EXPECTED IT TO BE. THE MODELS ALL HAVE A
CONSIDERABLE (35 TO 50 KNOT) SOUTHWEST FLOW AT H9, BUT IT HASN'T
BEEN GIVING THE WARM FRONT MUCH IN THE WAY OF A PUSH DESPITE BEING
TIED TO A LOW PRESSURE SYSTEM THAT WAS ABOUT TO MOVE INTO LOWER TIER
NY STATE. THE SURFACE HIGH TO THE NORTHEAST WAS ONLY ABOUT A 1022 MB
HIGH, BUT WE STILL SEE A BIT OF A BULGE IN THE ISOBARS AND STABLE
SURFACE AIR RIDGING DOWN FROM IT. IT BECOMES A QUESTION AS TO
WHETHER THE WARM FRONT CLEARS THE ENTIRE AREA BEFORE THE COLD FRONT
ARRIVES EARLY THIS AFTERNOON. WE HAVE LEANED TOWARD THE HIGHER STAT
GUIDANCE SOUTH AND THE LOWER STAT GUIDANCE NORTH ON TEMPERATURES.
ALSO, THE LEADING EDGE OF THE PRECIPITATION WAS SOLIDLY IN THE
COLDER AIR. THIS SHOULD EVENTUALLY GIVE WAY TO ADVANCING
FRONTOGENETIC FORCING WITH MID AND UPPER LEVEL SUPPORT THANKS TO AN
UPPER JET INITIALLY TO THE WEST AND AN APPROACHING ALBEIT WEAKENING
MID LEVEL TROUGH. MOISTURE IS NOT A PROBLEM WITH H8 DEW POINTS
EXPECTED TO REACH 9 DEG C OVER MUCH OF THE AREA. LATER TODAY, THE
UPPER JET SHIFTS TO OFF THE COAST AND A JET STREAK IS PROGGED TO PUT
THE SOUTHEASTERN ZONES IN THE LEFT FRONT QUADRANT. THE MODELS ARE
FORECASTING SOME CAPE IN THE SOUTHEAST IN THE WARM AIR AHEAD OF THE
APPROACHING COLD FRONT THAT GETS WITHIN A COUPLE THOUSAND FEET OF
THE SURFACE, AND THERE IS PLENTY OF SHEAR TO BE HAD. THE STORM
PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE
THUNDERSTORMS, AND WE HAVE MENTIONED THAT IN THE HWO.
OUTSIDE OF ANY CONVECTION THAT DEVELOPS, THERE ARE SOME SIGNS OF
STRONG WINDS DEVELOPING AT THE SURFACE THIS AFTERNOON AND EARLY
EVENING. THE MID LEVEL TROUGH DEVELOPS A NEGATIVE TILT AS IT MOVES
THROUGH THE AREA LATE THIS AFTERNOON; SIX-HOUR PRESSURE RISES OF 10
MB OR GREATER ARE PROGGED BY THE NAM, GFS AND ECMWF, AND ALTHOUGH WE
DON'T MIX UP TO H8, H925 WINDS ARE PROGGED TO STILL BE UP AT AROUND
40 KNOTS. WORKING AGAINST STRONG WINDS ARE THE WEAKENING STATE OF
THE H5 TROUGH AND THE LACK OF ANY REALLY COLD AIR BEHIND THE SURFACE
FRONT. WE HAVE FORECAST WIND GUSTS UP TO AROUND 40 MPH AND MENTIONED
GUSTY WINDS IN THE HWO.
WE DON'T EXPECT RAINFALL AMOUNTS TODAY TO EXCEED 0.75 INCH EXCEPT IN
SCATTERED AREAS SOUTHEAST (MAINLY DUE TO THE POSSIBILITY OF
CONVECTION). WE CONTINUE THE MENTION OF SPOTTY LOCALIZED FLOODING IN
THE HWO.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
THE WINDS ARE EXPECTED TO DIMINISH AND SKIES TO CLEAR DURING THE
SHORT TERM, ALTHOUGH HIGH LEVEL CLOUDS THEN WILL BEGIN TO INCREASE
IN ADVANCE OF ANOTHER SHORT WAVE. GUIDANCE/CONTINUITY WAS ACCEPTED
ON TEMPERATURES.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
THERE IS VERY GOOD MODEL AGREEMENT AND NOT MUCH WEATHER FOR THE
EARLY AND MID PORTION OF THE EXTENDED FCST. THEN THERE IS VERY
POOR MODEL AGREEMENT WITH THE POTENTIAL FOR SOME WEATHER
(DEPENDING ON WHICH SOLUTION YOU BELIEVE) AT THE END OF THE PERIOD.
SATURDAY STARTS OUT DRY WITH THE AREA UNDER WEAK HIGH PRESSURE.
TEMPS WILL BE ABOVE NORMAL ONCE AGAIN WITH MANY AREAS NEAR OR
ABOVE 50 DEGREES ON DECENT SWLY FLOW AHEAD OF AN APPROACHING
LOW/TROF. THIS LOW/TROF WILL MOVE BY TO OUR N AND W ON SATURDAY
NIGHT AND COULD BRING SOME PRECIP TO THE FAR NW, BUT BOTH POPS AND
AREAL COVERAGE ARE LOW. WEAK HIGH PRESSURE BUILDS IN FOR SUNDAY,
AND SUNDAY WILL BE DRY AND COOLER, BUT WITH ABOVE NRML TEMPS
STILL AS A MUCH STRONGER LOW/TROF AND S/WV AND CDFNT APPROACH
FROM THE W. WHILE THE MAIN IS FCST TO STAY TO THE N, THE TROF IS
DEEPER AND THE PRECIP SHIELD IS A BIT MORE ROBUST, SO WE CAN'T
RULE OUT SOME PRECIP SUNDAY NIGHT. AGAIN, TEMPS LOOK TO BE WARM
ENOUGH S AND EAST FOR RAIN BUT FOR WINTRY PRECIP N AND W. QPF IS
NOT ALL THAT HIGH WITH NO MDL PUTTING OUT MORE THAN A FEW
HUNDREDTHS OF LIQUID EQUIVALENT. THE PRECIP SHOULD OCCUR DURG THE
FIRST HALF OF THE NIGHT, WHICH IF THE TIMING IS CORRECT WOULD
PRECLUDE WINTER WX FURTHER S AND E WHEN TEMPS WOULD BE COLDER.
STRONG HIGH PRESSURE MOVES IN FROM THE SW BEHIND THIS FRONT AND
MONDAY LOOKS TO BE THE COLDEST DAY OF THE EXTENDED PERIOD WITH
BLUSTERY NW WINDS. THE HIGH REMAINS IN PLACE TUESDAY, KEEPING
THINGS DRY, WITH A NICE WARMING TREND.
BY TUESDAY NIGHT, THE GFS HAS A LOW OVER THE UPR MS VLY WHILE THE
ECMWF HAS ONE NR THE GRTLKS. HOWEVER, BY WED, BOTH MDLS HAVE THE
LOW IN SRN ONTARIO, WITH THE ATTENDANT CDFNT EXTENDING SWD. THE
LATEST GUIDANCE HAS SLOWED DOWN AND DRIED OUT THIS CDFNT SO I HAVE
REDUCED POPS ON WED, ESPECIALLY THE ERLY PORTION OF THE DAY.
THIS IS WHERE MDL AGREEMENT COMES TO AN END. BY WED NIGHT, THE GFS
HAS A MUCH DEEPER TROF OVER THE MIDSECTION OF THE COUNTRY AND IT
DEVELOPS A LOW OVER THE SERN CONUS ON THU WHICH IT THEN MOVES NEWD
THU NIGHT. ON THE OTHER HAND, THE ECMWF HAS A MUCH SHALLOWER TROF
AND IT DEVELOPS A LOW NR LK MICHIGAN AND MOVES IT EWD ON THU.
EITHER WAY, THU COULD BE WET, BUT AT DAY 7, A LOT CAN STILL CHANGE.
TEMPS LOOK TO BE 5-10 DEGREES ABOVE NORMAL THRU THE PERIOD, WITH
THE EXCEPTION OF MONDAY WHICH COULD END UP NR OR EVEN SLIGHTLY
BELOW NRML.
&&
.AVIATION /10Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THE VISIBILITIES ON THE COLD SIDE OF THE WARM FRONT WERE PRETTY
UNIFORMLY IFR. CEILINGS OVER THE NORTHWESTERN SITES ALSO WERE
SOLIDLY IFR. THEY RANGED FROM IFR TO VFR OVER THE DELAWARE VALLEY
SITES DESPITE THE APPROACHING RAIN AND WARM FRONT. THE STRENGTHENING
SOUTHERLY FLOW OFF THE WATER HAD BROUGHT STRATUS ONSHORE AT ACY,
WHILE MIV REMAINED VFR EARLY THIS MORNING.
WE EXPECT CEILINGS AND VISIBILITIES TO DETERIORATE WHERE THEY HAVE
NOT YET DONE SO TODAY, AND WE CARRY LOW LEVEL WIND SHEAR EVERYWHERE
FOR A WHILE DURING THE FIRST PART OF THE TAF PERIOD. WE HAVE WEST TO
NORTHWEST WINDS GUSTING IN THE LOW 30S BEHIND THE COLD FRONT FOR A
FEW HOURS. THE FRONT IS EXPECTED TO PASS OVER THE TAF SITES FROM
WEST TO EAST FROM AROUND 17Z TO 19Z. WE CLEAR THINGS OUT DURING THE
COURSE OF THE AFTERNOON AND START TO DIMINISH THE WINDS EARLY THIS
EVENING.
VFR CONDITIONS WITH DIMINISHING WINDS ARE FORECAST FOR TONIGHT.
.OUTLOOK...
WEAK HIGH PRESSURE WILL BE OVER THE AREA TO START SATURDAY AND VFR
CONDS ARE EXPECTED. A CDFNT IS EXPECTED TO CROSS THE AREA LATER
SATURDAY AND WHILE IT SHOULD BE DRY, THERE COULD BE SOME MVFR
CIGS, ESPECIALLY N AND W. WEAK HIGH PRESSURE RETURNS BEHIND THE
FRONT. THEN A STRONGER FRONT WILL MOVE ACRS THE REGION SUNDAY
NIGHT AND THERE COULD BE ADDITIONAL MVFR CONDS AND A BETTER CHC OF
WINDS IN THE 20-25 KT RANGE. HIGH PRESSURE WILL THEN RETURN FOR
MONDAY AND TUESDAY WITH VFR.
&&
.MARINE...
CONDITIONS HAVE BEEN SLOW TO DETERIORATE EARLY THIS MORNING, BUT WE
CAN'T IGNORE WHAT GUIDANCE IS TELLING US AND SO WE HAVE ISSUED A
GALE WARNING FROM EARLY THIS AFTERNOON THROUGH THIS EVENING. THE
WINDOW MAY BE A BIT WIDE, ALTHOUGH GIVEN THE FORECAST STRENGTH OF
THE H925 JET IT ALSO IS POSSIBLE THAT SOME GALE FORCE GUSTS WILL
DEVELOP IN ADVANCE OF THE COLD FRONT (THAT FRONT IS EXPECTED TO PASS
OVER THE WATERS IN ABOUT THE 19Z TO 20Z TIME FRAME). THE MODELS
SUGGEST THAT GALES ARE MOST LIKELY NORTH, BUT INDICATIONS WERE TOO
STRONG TO PASS ON A WARNING SOUTH. THE FAR SOUTHERN WATERS ALSO HAVE
BEEN PLACED UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS BY THE STORM
PREDICTION CENTER, AND THAT ALSO WAS MENTIONED IN THE HWO.
WINDS AND SEAS ARE FORECAST TO DIMINISH TONIGHT.
.OUTLOOK...
HIGH PRESSURE WILL START OFF SATURDAY WITH SUB-ADVISORY CONDS BUT
A WEAK CDFNT WILL CROSS THE REGION AND THERE COULD BE AN INCREASE
IN WINDS AND SEAS, ESPECIALLY ACRS THE N TO SCA CRITERIA. ANOTHER
STRONGER CDFNT WILL CROSS THE WATERS SUNDAY NIGHT LEADING TO
ANOTHER INCREASE IN SEAS AND WINDS INTO EARLY MONDAY. HIGH
PRESSURE THEN BUILDS BACK IN FOR MONDAY INTO TUESDAY WHICH SHOULD
YIELD SUB-ADVISORY CONDS ONCE AGAIN.
&&
.HYDROLOGY...
EARLY THIS MORNING, NOBODY IN THE FORECAST AREA HAD MORE THAN ABOUT
TWO-THIRDS OF AN INCH OF RAINFALL (THAT NORTHWEST). ALL THE GUIDANCE
AND THE POSSIBILITY OF CONVECTION WOULD SUGGEST THE MOST ROBUST
RAINFALL TODAY WOULD BE SOUTHEAST, WHERE NOTHING HAD FALLEN.
HEADWATER AND FLASH FLOOD GUIDANCE WOULD THEREFORE STILL SEEM OUT OF
RANGE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING FROM 2 PM THIS AFTERNOON TO 1 AM EST SATURDAY FOR
ANZ430-431-450>455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...NIERENBERG
AVIATION...DELISI/NIERENBERG
MARINE...DELISI/NIERENBERG
HYDROLOGY...DELISIHazardous weather outlook, Jan 27, 4:44 AM EST, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 444 AM EST FRI JAN 27 2012 DEZ001-002-MDZ008-012-015-NJZ001-007>010-012>024-027-PAZ054-055- 060>062-067>071-280945- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 444 AM EST FRI JAN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. RAIN TODAY MAY CAUSE LOCALIZED URBAN AND SMALL STREAM FLOODING. WIND GUSTS IN EXCESS OF 35 MPH ARE POSSIBLE MAINLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ025-026-280945- COASTAL ATLANTIC-COASTAL OCEAN- 444 AM EST FRI JAN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. RAIN TODAY MAY CAUSE LOCALIZED FLOODING. WIND GUSTS IN EXCESS OF 35 MPH ARE POSSIBLE MAINLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-MDZ019-020-280945- INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE- 444 AM EST FRI JAN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. DAMAGING WINDS ARE THE MAIN THREAT. RAIN TODAY MAY CAUSE LOCALIZED URBAN AND SMALL STREAM FLOODING. WIND GUSTS OUTSIDE OF ANY THUNDERSTORMS IN EXCESS OF 35 MPH ARE POSSIBLE MAINLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>454-280945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- 444 AM EST FRI JAN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GALE FORCE WINDS ARE POSSIBLE SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ455-280945- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 444 AM EST FRI JAN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. ALSO, THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. DAMAGING WINDS ARE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GALE FORCE WINDS ARE POSSIBLE SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 27, 8:27 AM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
827 AM EST FRI JAN 27 2012
DEZ001-002-MDZ008-012-015-020-NJZ015>019-021-PAZ067>071-271500-
BUCKS PA-CAMDEN NJ-CAROLINE MD-CECIL MD-CHESTER PA-CUMBERLAND NJ-
DELAWARE PA-GLOUCESTER NJ-KENT DE-KENT MD-MERCER NJ-MONTGOMERY PA-
NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
QUEEN ANNE'S MD-SALEM NJ-
827 AM EST FRI JAN 27 2012
...SHOWERS WITH STRONG WIND GUSTS AND HEAVY RAIN WILL AFFECT
CAMDEN...MERCER...BUCKS...MONTGOMERY...PHILADELPHIA...DELAWARE...
GLOUCESTER...NEW CASTLE...CECIL...KENT...CHESTER...CAROLINE...
BURLINGTON...QUEEN ANNE'S...SALEM AND CUMBERLAND COUNTIES...
AT 820 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 13 MILES
SOUTHEAST OF READING TO 19 MILES SOUTHWEST OF ELKTON TO 25 MILES WEST
OF EASTON...MOVING EAST AT 45 MPH. THE SHOWERS WILL BE NEAR
CEDARVILLE...SOUTH POTTSTOWN...STOWE...PUGHTOWN AROUND 830 AM...
KENILWORTH...SANATOGA...POTTSTOWN...POTTSGROVE AROUND 835 AM...
CHESTER SPRINGS AND OLD TOWN AROUND 840 AM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADWAYS AND LOW LYING AREAS, AROUND A QUARTER OF AN INCH
OF RAIN IN ABOUT 30 MINUTES IS LIKELY AS THIS LINE MOVES THROUGH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. THIS WILL KNOCK
DOWN WEAK TREE BRANCHES.
PLEASE BE ALERT FOR CHANGING WEATHER CONDITIONS IF OUTDOORS THIS
MORNING.
LAT...LON 3904 7632 3900 7618 3914 7629 3932 7619
3943 7600 3952 7599 3959 7610 4014 7588
4028 7567 4042 7506 4034 7486 4042 7478
3967 7508 3933 7537 3948 7558 3926 7540
3903 7557 3888 7621 3894 7624 3884 7638
TFGSpecial weather statement, Jan 27, 9:31 AM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
931 AM EST FRI JAN 27 2012
DEZ001-002-NJZ013>027-271600-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
EASTERN MONMOUTH NJ-GLOUCESTER NJ-KENT DE-MERCER NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
931 AM EST FRI JAN 27 2012
...SHOWERS AND ISOLATED THUNDERSTORMS WITH STRONG WIND GUSTS WILL
AFFECT CAMDEN...MERCER...GLOUCESTER...NEW CASTLE...KENT...
BURLINGTON...CAPE MAY...MONMOUTH...ATLANTIC...OCEAN...SALEM
AND CUMBERLAND COUNTIES...
AT 928 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 12 MILES
EAST OF PHILADELPHIA TO 17 MILES EAST OF WILMINGTON TO 11 MILES SOUTH
OF MIDDLETOWN...MOVING EAST AT 45 MPH. THE SHOWERS WILL BE NEAR
BURLINGTON...SPRINGDALE...NWS OFFICE...MOUNT LAUREL AROUND 935 AM...
COLUMBUS...FLORENCE...VOORHEES...NWS OFFICE AROUND 940 AM...
FIELDSBORO AND BORDENTOWN AROUND 945 AM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADWAYS AND LOW LYING AREAS. AROUND A QUARTER OF AN INCH
OF RAIN IN ABOUT 30 MINUTES IS LIKELY AS THIS LINE MOVES THROUGH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. THIS WILL KNOCK
DOWN WEAK TREE BRANCHES.
PLEASE BE ALERT FOR CHANGING WEATHER CONDITIONS IF OUTDOORS THIS
MORNING.
LAT...LON 3969 7413 3935 7441 3930 7454 3915 7468
3921 7504 3919 7517 3929 7526 3938 7544
3935 7548 3920 7539 3922 7575 3943 7554
3935 7548 3938 7544 3946 7551 4013 7482
4013 7474 4017 7473 4031 7397
TFGSpecial weather statement, Jan 27, 9:34 AM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
934 AM EST FRI JAN 27 2012
DEZ001>003-MDZ008-012-015-019-020-NJZ016-271530-
CAROLINE MD-CECIL MD-INLAND SUSSEX DE-KENT DE-KENT MD-NEW CASTLE DE-
QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-
934 AM EST FRI JAN 27 2012
...STRONG SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT
CAROLINE...CECIL...KENT...NEW CASTLE...QUEEN ANNE'S...SALEM...
SUSSEX AND TALBOT COUNTIES...
AT 928 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SECOND LINE OF SHOWERS AND ISOLATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 21 MILES EAST OF BALTIMORE TO 47 MILES WEST
OF EASTON...MOVING NORTHEAST AT 45 MPH. THE THUNDERSTORMS
WILL BE NEAR PERRYVILLE...PORT DEPOSIT...WOODLAWN...WOODLAWN
AROUND 940 AM...CHARLESTOWN...NORTH EAST...BAY
VIEW...ZION AROUND 945 AM...ELKTON AND CHERRY HILL AROUND 950 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADWAY AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE MORE LIKELY WITH THESE STORMS AS THEY ARE
CURRENTLY NEAR THE APPROACHING COLD FRONT.
LAT...LON 3872 7631 3866 7634 3877 7640 3887 7625
3881 7621 3882 7620 3894 7624 3884 7638
3904 7632 3900 7618 3917 7629 3932 7619
3943 7600 3970 7614 3981 7541 3941 7546
3948 7558 3934 7546 3873 7552 3862 7614
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 4:54 AM EST | Gale Warning | PHI | 20 hr | |
| Jan 27, 8:27 AM EST | Special Weather Statement | PHI | Gloucester, Salem | 93 min |
| Jan 27, 10:27 AM EST | Special Marine Warning | PHI | 63 min | |
| Jan 27, 10:31 AM EST | Special Weather Statement | PHI | Gloucester, Salem | 29 min |
| Jan 27, 11:06 AM EST | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Ocean | 54 min |
| Jan 27, 2:15 PM EST | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 6 hr |
| Jan 27, 9:34 AM EST | Special Weather Statement | PHI | Kent, New Castle | 56 min |
Nearby
Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.